Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some ways of constructing a propositional calculus of any required degree of unsolvability


Author: M. D. Gladstone
Journal: Trans. Amer. Math. Soc. 118 (1965), 192-210
MSC: Primary 02.12
DOI: https://doi.org/10.1090/S0002-9947-1965-0175750-9
MathSciNet review: 0175750
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. W. Boone, Thue system with word problem of any preassigned recursively enumerable degree of unsolvability, Abstracts of Short Communications, Internat. Congr. of Mathematicians, Stockholm, Almqvist, Uppsala, 1962.
  • [2] C. R. J. Clapham, Some investigations in abstract algebra, Doctoral Thesis, Oxford Univ., Oxford, 1962.
  • [3] -, The existence of finitely-presented groups with word problems of arbitrary degrees of unsolvability, Proc. London Math. Soc. (to appear).
  • [4] Martin Davis, Computability and unsolvability, McGraw-Hill Series in Information Processing and Computers, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1958. MR 0124208
  • [5] R. Harrop, On the existence of finite models and decision procedures for propositional calculi, Proc. Cambridge Philos. Soc. 54 (1958), 1–13. MR 0093482
  • [6] Leon Henkin, Fragments of the propositional calculus, J. Symbolic Logic 14 (1949), 42–48. MR 0033780, https://doi.org/10.2307/2268976
  • [7] S. Linial and E. L. Post, Recursive unsolvability of the deducibility, Tarski's completeness and independence of axiom problems of the propositional calculus, Abstract 38, Bull. Amer. Math. Soc. 55 (1949), 50.
  • [8] Jean Porte, An associativity lemma, Abstracts of Short Communications, Internat. Congr. of Mathematicians, Stockholm, Almqvist and Wiksells, Uppsala, 1962.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.12

Retrieve articles in all journals with MSC: 02.12


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0175750-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society